# SDR 2A6R2022022363001

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135AN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0351
- Aircraft time: 7,695 hours, 38,624 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: L533M1009203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD LEFT SIDE OF THE KEEL BEAM CAP (PN:  L533M1009203) AT FUSELAGE STATION 2,670MM AND 2,440MM WERE FOUND TO HAVE CORROSION DAMAGE BENEATH THE EDGE OF THE COCKPIT FLOOR.  THE DAMAGE WAS LOCALIZED AROUND A NUT PLATE AT EACH LOCATION.  THE FORWARD CORROSION DAMAGE TOTAL AREA MEASURED APPROXIMATELY 1” X 0.75” X 0.16” DEEP.  THE AFT CORROSION DAMAGE WAS APPROXIMATELY 0.25” X 0.25” X 0.11” DEEP.
